# SDR ASMF200606016

- Difficulty date: June 26, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 48,471 hours, 33,568 cycles
- Engine: Pwa JT8D*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: V3601
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (T/O WARNING) ALARM WAS ACTIVATED. PROXIMITY SWITCH WAS CHECKED AND 3 FLAPS/SLATS CYCLES WERE PERFORMED, BUT FAIL CONTINUED. CABIN PEDESTAL SWITCH WAS CHECKED AND SWITCH S1-492 WAS DETECTED BROKEN. SWITCH AND ACTUATOR JV20 WERE REPLACED AND TESTED IAW MM 27-53-01, ALL CORRECT. DURING OVERNIGHT CHECK, TEST WAS PERFORMED IAW MM 27-53-01, ALL CORRECT.
